How to take sedation away when taking anti depressents like rispedal saphris fanapt and etc?

Answers (2)

29 Nov 2011

Hello lerouge. What has helped me, and often doctors suggest it, is by splitting your dose. Some will argue that by doing that, your body is not receiving the full potental strength of the dose, the full theraputic capability of the drug. I say it varies from one drug, dose, to the person individual chemistry to absorb and process the drug. Best of wishes,

Votes: +0

9 Jan 2013

These are not antidepressants, they're all antipsychotics. If you are not schizophrenic, bipolar, or psychotic, they are probably not appropriate for you.

These drugs have numerous side-effects beyond drowsiness -- including weight gain and blood sugar elevation leading to diabetes. There can also be serious psychiatric side-effects. For example, Fanapt: 'Psychiatric side effects including restlessness, aggression, and delusion have been reported frequently.'

If you do not have one of the conditions mentioned above I would strongly suggest you talk to your doctor about changing therapies, especially if you were told these were antidepressants, as these drugs can cause depression.

Until you can talk to your doctor, your best bet is to split the dose and see how you do. Good luck!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Schizoaffective Disorder - My 24 yr old Son has Schizoaffective & was just recently changed to?

... Saphris, anyone have any expierience with this medicine? Just wondering Thanks

1 answer 17 Jun 2011

Hi! I am taking 5mg Saphris daily and gaining too much weight. Any advice?

I think Saphris is a very good medication. So far it works for me but I notice an increase in my weight and make me nervous. I have tried different ...

1 answer 18 Aug 2011

What is the risk of weight gain with Saphris ?

compared to other anti psychotics

1 answer 19 Sep 2011

Saphris - I have taken Geodon for years among many other meds?

I now have a new Dr. She has me on Geodon and Lithium, and other meds. She just started me on Saphris Friday, 5mg at night, and to take the Geodon ...

1 answer 1 Feb 2012

Saphris - Did any of you get manic?

I don't want to insult anyone, but some of the glowing reviews sound like my manias when I think I've found a "miracle" drug or a ...

5 answers 17 Mar 2012